my half hour echo turned into a 4 hour visit at the cardiologist. Had an echo and EKG done. Now have to wear a heart monitor for 3 weeks.... NOT HAPPY ABOUT THIS :( But... this is what happens when you tell a cardiologist you SOMETIMES get dizzy,lightheaded, see spots and feel weak while running. OK my fellow runners does this happen to any of you?? Yes, I am fueled, hydrated and take my gel shots. Feedback appreciated from the runners/athletes and medical people out there :)
I am on a new drug, Faslodex ( have had 2 doses) and it seems to be messing me up in many different ways. The above mentioned problems did happen before the new drug but had gone away until I started back on the new drug.
My echo went from 52 % to 50%. Not heading in the right direction, doctor says I am low/normal and my heart rate is 59, also low but because I am a runner not so abnormal.
I am feeling similar to when I was on the drug Herceptin which did cause damage to my heart ( my echo then was 45%). So hopefully wearing this monitor will tell us something. I will also have lab work and another echo 1 week after my next Faslodex injection to see if there is any further change immediately following the dose.
There are just so many variables with the medications, heat, training, etc. that I unfortunately have to rule out the big ones first which always require lots of tests. Please be in prayer about getting to the bottom of this with us.